# SDR 02FDEA00135

- Difficulty date: February 19, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47870
- Aircraft time: 42,284 hours, 13,388 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Nr 1 Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ANTI-ICE DISAGREE LIGHT ILLUM AFTER ANTI-ICE WAS ON.  REMOVED AND REPLACED NOSE COWL A/I VALVE PER MM 30-20-00.
